# SDR DALA2022032101831

- Difficulty date: March 20, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 49,871 hours, 34,786 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB BTW STA 950 TO 1000 OF AFT CARGO COMPARTMENT (SM). SUMMARY OF NRC 00030: CORROSION LEVEL 2, DOOR JAMB OF AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 53-20-15-2R, REP. 7. (LP #2164034)
